# SDR ASOA201001021

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,860 hours, 20,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG SUPPORT BEAM FWD CLIP AT RBL 27.50 HAS A CRACK APPROX .5" IN LENGTH NEAR TOP FASTENER.  R & R CLIP AT ESB AT RBL 27.5 FWD WEB IAW SRM 51-42-06 AND 51-42-22.
